# SDR UALA2012122707424

- Difficulty date: December 27, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,628 hours, 12,170 cycles
- Engine: Pwa PW4056
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 2153A
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE EICAS MSG DISPLAYED.  WING ANTI-ICE VALVE LIGHT REMAINED ILLUM WITH SWITCH OFF.  POSITION 2. (1=L, 2=R). FRM CODE: 30-11-04--.  SAMC TEXT: DUE TO RELIABILITY ISSUE.  REPLACE THE RT VLV PER APPROVED MM.  PERFORMED OPS CHECK AS PER AMM 30-11-00 ALL CHECKED NORMAL AS PER TOMC REQUEST REMOVED AND REPLACED RT WING ANTI ICE VALVE AS PER AMM 30-11-00, OPS AND LEAK CHECKS NORMAL.
